# SDR WTAA960043A

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

PSC - NOSE LANDING GEAR DOWN INDICATION LIGHT FAILED TO ILLUMINATE AND LEFT MAIN GEAR INTRANSIT LIGHT REPORTED INOPERATIVE.  ON INITIAL GEAR EXTENSION, CREW CYCLED GEAR WITH NO CHANGE IN INDICATION.  GEAR POSITION CONFIRMED WITH FLYBY PRIOR TO LANDING.  NOSE GEAR DOWN INDICATION LIGHT ILLUMINATED PRIOR TO LANDING.  AIRCRAFT FERRIED TO SEA FOR REPAIRS.  MX REPLACED NOSE LANDING GEAR DOWNLOCK MICROSWITCH AND REPAIRED WIRES AT LEFT MAIN LANDING GEAR UPLOCK MICROSWITCH.  GEAR INDICATION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
